# SDR TWAA9614401

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 459 - DURING PRE-FLIGHT, FOUND EGRESS LIGHTS INOPERATIVE AT SEAT ROWS 10 TO 15.  FOUND MALFUNCTIONING POWER SUPPLY, MFG PN 5822-2.  REPLACED POWER SUPPLY.  EGRESS LIGHTS OPERATION THEN CHECKED NORMAL.  CHECK C - 4-10-96 - STL.  (X)
